MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2011 was chosen as a best estimate based on the date of the mesh was implanted.This event was reported by the patient's legal representation.The implanting physician is: (b)(6) united states (b)(6).The following imdrf patient code captures the reportable event of: e2401 - unspecified personal injury.The following imdrf impact code captures the reportable event of: f12 - patient had sought for a legal recourse for injuries related to the device.
 
Event or Problem Description
This manufacturer report pertains to the second of two devices used during the same procedure.Please refer to mfr report 3005099803-2023-01481 for the associated device.It was reported to boston scientific corporation that an obtryx system - curved and xenform graft device were implanted into the patient during a vaginal hysterectomy with anterior and posterior colporrhaphy, transobturator mid-urethral sling placement, and interarcus graft or intraspinous graft procedure performed on (b)(6) 2011 for the treatment of second- to third-degree uterine prolapse, third-degree cystourethrocele, second- to-third-degree rectocele, and stress incontinence and stress incontinence.Throughout the surgery, no complications were reported.In addition, the patient was taken to the recovery room in satisfactory condition.As reported by the patient's attorney, the patient has experienced an unspecified injury as a result of the surgery.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16640526
Report Number3005099803-2023-01486
Device Sequence Number5352990
Product Code FTM
UDI-Device Identifier08714729773764
UDI-Public08714729773764
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model NumberM0068302450
Device Catalogue Number830-245
Device Lot Number0001108060
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale